On the structure of the Selberg class, IV: basic invariants

Volume 104 / 2002

J. Kaczorowski, A. Perelli Acta Arithmetica 104 (2002), 97-116 MSC: Primary 11M41. DOI: 10.4064/aa104-2-1

Authors

  • J. KaczorowskiFaculty of Mathematics and Computer Science
    A. Mickiewicz University
    60-769 Poznań, Poland
    e-mail
  • A. PerelliDipartimento di Matematica
    Via Dodecaneso 35
    16146 Genova, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image